MathSciNet Relay Station
MathSciNet bibliographic data
MR233819 14.18 (32.00)
Brieskorn, Egbert Die Auflösung der rationalen Singularitäten holomorpher Abbildungen. (German) Math. Ann. 178 1968 255–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement